# SDR UALA2010030100722

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 52,060 hours, 19,127 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Condition: Failed
- Location: O2 Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O ACP INOP, GET HOT MIKE WITH MINITEL PLUGGED IN, NO SPEAKER OR HAND MIKE CAPABILITY.  MECH FOUND F/O INTERPHONE WITH LOUD FEEDBACK AND NO 02 MASK FUNCTION. SWAPPED MINITEL WITH CAPT SIDE, FAULT FOLLOWED. REPLACED F/O MINITEL WITH SPARE AND REINSTALLED CAPT MINITEL.  INTERPHONE, 02 MASK AND VHF CHECK OK.
